# SDR 7GMB2014082211851

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N286CH
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501185
- Aircraft time: 680 hours, 662 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211118
- Condition: Defective
- Location: Brake System
- Part time: 58 hours, 58 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 21741
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAXING INTO RAMP & CREW APPLIED PARKING BRAKE, EMER BRK LO PRESS MSG APPEARS ON EICAS WITH NO HYD POWER.  ISOLATED MALFUNCTION TO DEFECTIVE NR 2 MLG BRAKE SHUTTLE VLV.  REMOVED DEFECTIVE NR 2 BRAKE ASSEMBLY & REPLACED WITH NEW BRAKE ASSEMBLY.  OPERATIONS CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE.
